# SDR DALA2024060705848

- Difficulty date: June 5, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 88,601 hours, 23,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1555-1565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6814, DURING H CHECK MAINTENANCE VISIT, WHILE ACCOMPLISHING JOB CARD 2020-2443, THE STRINGER S-28L P/N 146N3110 179 BETWEEN STA 1555 AND STA 1565 WAS FOUND WITH TWO (2 EA) CORROSION SPOTS. THE LOCATION OF THE CORROSION SPOTS WAS IN THE DATUM OF AN EXTERNAL SKIN REPAIR PER ER/A 618004-14. CORRECTIVE ACTION: BLEND THE DISCREPANT AREA TO REMOVED CORROSION PER B757-200 SRM 53-00-01. FABRICATED THE FWD AND AFT STRINGER SPLICE FROM 0.071 INCH THICK 7075-T0 BARE SHEET, IDENTICAL TO B757-200 SRM 53-00-03. REPAIR 1 REQUIREMENTS EXCEPT OF RETURN FLANGE LENGTH. FOR STRINGER 28L, FABRICATED FILLER SECTION BETWEEN BS 1550-1570 FROM 0.071 INCH CONSTANT THICKNESS 7075-T0 BARE SHEET. INSTALLED THE REPAIR PARTS AS PER B757-200 SRM 53-00-03 REPAIR 1. (LP 0378439, 0378425)
